MathSciNet Relay Station
MathSciNet bibliographic data
MR491797 (58 #10996a) 16A26
Roseblade, J. E. Prime ideals in group rings of polycyclic groups. Proc. London Math. Soc. (3) 36 (1978), no. 3, 385–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement